# SDR SWAA2024050281671

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 21,070 hours, 10,576 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE EXTENDING FLAPS; FLAPS STUCK AT 10; NO ASSYMETRY. USED ALT FLAPS TO EXTEND TO 15. WHILE EXTENDING FLAPS FLAPS STUCK AT 10 NO ASSYMETRY. USED ALT FLAPS TO EXTEND TO 15.<[01] PERFORMED FIM 27-51 TASK 836; FLAPS OPERATE NORMALLY; NO FAULTS IN FSEU. PER FIM THERE WAS AN INTERMITTENT FAULT. NO FURTHER ACTION REQUIRED. NO PREVIOUS HISTORY FOR 90 DAYS. OK FOR SERVICE.
